# SDR IXXA0200082S

- Difficulty date: July 4, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DISCOVERED ON THE FUSELAGE SKIN AT FUSELAGE STATION 35 LONGERON 33R.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF REPAIR FILLER AND DOUBLER IAW THE DOUGLAS SRM AND EA 28276-5384-02-111.
